Action of algebraic groups of automorphisms on the dual of a class of type I groups
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 5 (1972) no. 3, p. 379-395
@article{ASENS_1972_4_5_3_379_0,
     author = {Pukanszky, L.},
     title = {Action of algebraic groups of automorphisms on the dual of a class of type ${\rm I}$ groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 5},
     number = {3},
     year = {1972},
     pages = {379-395},
     doi = {10.24033/asens.1231},
     zbl = {0263.22011},
     mrnumber = {48 \#466},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1972_4_5_3_379_0}
}
Pukanszky, L. Action of algebraic groups of automorphisms on the dual of a class of type ${\rm I}$ groups. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 5 (1972) no. 3, pp. 379-395. doi : 10.24033/asens.1231. http://www.numdam.org/item/ASENS_1972_4_5_3_379_0/

[1] L. Auslander and C. C. Moore, Unitary representations of solvable Lie groups (Memoirs of the American Mathematical Society, No. 62, 1966). | MR 34 #7723 | Zbl 0204.14202

[2] N. Bourbaki, Algèbres de Lie (Act. Sci. Ind., n° 1285, Hermann, Paris, 1960). | Zbl 0199.35203

[3] C. Chevalley, Théorie des groupes de Lie, vol. III, Théorèmes généraux sur les algèbres de Lie (Ibid., n° 1226, Hermann, Paris, 1953).

[4] J. Dixmier, Sur les représentations unitaires des groupes de Lie algébriques (Ann. Inst. Fourier, vol. VII, 1957, p. 315-328). | Numdam | MR 20 #5820 | Zbl 0080.32101

[5] J. Dixmier, Les C*-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. | MR 30 #1404 | Zbl 0152.32902

[6] J. Dixmier, Représentations induites holomorphes des groupes résolubles algébriques (Bull. Soc. math. Fr., vol. 94, 1966, p. 181-206). | Numdam | MR 34 #7724 | Zbl 0204.44101

[7] J. Dixmier, Sur la représentation régulière d'un groupe localement compact connexe (Ann. scient. Éc. Norm. Sup., vol. 2, 1969, p. 423-436). | Numdam | MR 41 #5553 | Zbl 0186.46304

[8] M. Duflo, Sur les extensions des représentations irréductibles des groupes de Lie nilpotents (Ann. scient. Éc. Norm. Sup., vol. 5, 1972, p. 71-120). | Numdam | MR 46 #1966 | Zbl 0241.22030

[9] J. Glimm, Locally compact transformation groups (Trans. Amer. Math. Soc., vol. 101, 1961, p. 124-138). | MR 25 #146 | Zbl 0119.10802

[10] A. A. Kirillov, Characters of unitary representations of Lie groups. Reduction theorems (Functional analysis and its applications, vol. 3, 1969, p. 36-47). | MR 40 #1538 | Zbl 0194.33901

[11] G. W. Mackey, Induced representations of locally compact groups I (Ann. Math., vol. 55, 1962, p. 101-139). | MR 13,434a | Zbl 0046.11601

[12] L. Pukanszky, On the unitary representations of exponential groups (Journal of Functional Analysis, vol. 2, 1968, p. 73-113). | MR 37 #4205 | Zbl 0172.18502